# SDR FDEA201207072514

- Difficulty date: July 7, 2012
- Submitted: July 9, 2012
- Operation: Air carrier
- Aircraft: N396FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46630
- Aircraft time: 80,856 hours, 33,265 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Fitting
- Part number: ARC0154502
- Condition: Corroded
- Location: Rt Wing Te Flap
- Part time: 80,856 hours, 33,265 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FLAP, OUTBD HINGE FITTING, HAS PITTING CORROSION.  REMOVED CORROSION IAW CMM 57-44-09.  FOUND TO BE WITHIN LIMITS IAW CMM 57-44-09.
